Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can C5 vertibra degrasive spondylitis cause head ache ?

I feel some headache problem from 6 month ago one doctor is that time advice you have no any problem just like this is migraine he advice the medicine betacap+10 sun company medicine i use that medicine 3 month i am feet that time but again this problem rising now i am taking homoeo pathy medicine now feeling ok but i checkup one thing i got the spondilitist the report is c5 vertiber mild degrasive i feel that this is the also reason of headache please suggest now
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
from history it seems that you are having migraine pain because you got relief with use of betacap medicine.
cervical spodylitis doesn't cause such type of headache.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor